... least 7-10 r's and if I can get it 4-5 opanas a day just to function. I am trying to take methadone and zanis to detox. Last night I took about 9-11 methadone and about 6 low dose zanis. It helped me in the morning, I am just afraid that I'll od if I continue to take that much. Is that a lot of methadone and zanis, or is that about right to detox. This was in about a hour and a half period that I took these pills. Of coarse I was back to heroin and pills today, but man I want to get off the black and r's sooooooo bad!
welcome to the family of dc, thats quite a bit of medication on top of the h that you are taking. are you getting these medications and methadone prescribed or buying them off of the streets? if its being prescribed to you and really want this be honest with your dr and most times he/she will help continue the prescriptions and help you taper. they may also give you something to help sleep and the anxiety and depression that comes with it. i am on a taper from percocet 10/325, from 160mgs-130mgs is where im at now. reduced by 30 mgs. i wont lie, the wds can be unbearable at times. but if you do like me, and keep comming to the dc site for support, you will succeed. days i end up taking extra and thought great now i gotta start all over, no you dont. keep a medication journal so you can watch your success and where you end up taking more, and on those days you take more, try and think what was going on that day, stress etc. well goodluck and please be safe
dear ilbap, I too welcome you to the site. To mix methadone and Xanax can be fatal, please don't do that again, both meds cause you to breathe slower nd the combo can stop your heart. That is how mike Starr from alice in chains died. It is very very dangerous. Methadone is a long acting opiate replacement. If you are serious about this, and I think you are, it would be better for you to find a suboxone dr and an addiction therapist. I know, i know, it sounds expensive and time consuming but it is worth it to get clen. Not one person who writes here has ever wanted to get additional help in this type of fight however it is necessary. Very few can do it alone. We all wanted to keep it secret and do it by ourselves, but that leads to relapse. The addiction therapist can really help guide you and get you past the emotional issues that are likely buried in a compartment somewhere in your memory that is fostering this addiction. You certainly are elcome to stay here for support, you will not be judged, you will be supported and you need that. Please don't mix any benzo with the Roxie, the methadone or any other opiate, it truly can kill you. There is a blood pressure medication called clonidine that also helps treat anxiety, rls and insomnia associated with opiate withdrawal but it won't combine with the H, proxies or methadone nd kill you. That would be a much better choice of meds for your battle. If you would like to discuss suboxone, another safer long acting opiate replacement that would stop withdrawal and craving and keep you functioning, please let me know. It works properly taken nd would be a much better tool to fight this with, patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2010 • 1 answer
Posted 20 Feb 2011 • 2 answers
Posted 24 Aug 2011 • 2 answers
Posted 20 Nov 2011 • 4 answers
Opiate Dependence - I have been using heroin for about a year, prior to that I was using roxies and?
Posted 23 Feb 2012 • 9 answers